General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1977, Volume 104(146), Number 2(10), Pages 248–270 (Mi msb3877)  

This article is cited in 20 scientific papers (total in 20 papers)

On sufficient orbits of a group of contact diffeomorphisms

V. V. Lychagin

Abstract: The coincidence of formal and actual sufficiency for orbits of the adjoint and conjugate actions of the group of germs of contact diffeomorphisms is proved.
Bibliography: 6 titles.

Full text: PDF file (3125 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 33:2, 223–242

Bibliographic databases:

UDC: 513.836+517.9
MSC: 58F05, 34C35
Received: 22.11.1974 and 14.06.1977

Citation: V. V. Lychagin, “On sufficient orbits of a group of contact diffeomorphisms”, Mat. Sb. (N.S.), 104(146):2(10) (1977), 248–270; Math. USSR-Sb., 33:2 (1977), 223–242

Citation in format AMSBIB
\by V.~V.~Lychagin
\paper On sufficient orbits of a~group of contact diffeomorphisms
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 104(146)
\issue 2(10)
\pages 248--270
\jour Math. USSR-Sb.
\yr 1977
\vol 33
\issue 2
\pages 223--242

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lychagin, “Contact geometry and non-linear second-order differential equations”, Russian Math. Surveys, 34:1 (1979), 149–180  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Lychagin, “Spectral sequences and normal forms of Lie algebras of vector fields”, Russian Math. Surveys, 38:5 (1983), 152–153  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Lychagin V., Rubtsov V., “Local Classification of Monge-Ampere Differential-Equations”, 272, no. 1, 1983, 34–38  mathscinet  zmath  isi
    5. V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Math. USSR-Sb., 56:2 (1987), 515–527  mathnet  crossref  mathscinet  zmath
    6. M. Ya. Zhitomirskii, “Smooth and holomorphic linearization of exterior differential $1$-forms”, Funct. Anal. Appl., 20:2 (1986), 139–141  mathnet  crossref  mathscinet  zmath  isi
    7. Kuchko L., “Local C-Infinity-Solvability of Equations with Partial Derivatives”, no. 11, 1986, 10–12  mathscinet  zmath  isi
    8. V. V. Lychagin, “Singularities of solutions, spectral sequences, and normal forms of Lie algebras of vector fields”, Math. USSR-Izv., 30:3 (1988), 549–575  mathnet  crossref  mathscinet  zmath
    9. M. I. Golenishcheva-Kutuzova, “Local classification of moments for groups of diffeomorphisms”, Russian Math. Surveys, 42:3 (1987), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. M. I. Golenishcheva-Kutuzova, “Functional moduli of moments for groups of diffeomorphisms of two-dimensional manifolds”, Funct. Anal. Appl., 21:4 (1987), 315–316  mathnet  crossref  mathscinet  zmath  isi
    11. Zhitomirsky M., “Finite Definiteness of the Vector-Fields, Diffeomorphisms and External Differential 1-Forms”, no. 1, 1987, 7–9  mathscinet  isi
    12. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. Lerman L.M., “Complex Dynamics and Bifurcations in a Hamiltonian System Having a Transversal Homoclinic Orbit to a Saddle Focus”, Chaos, 1:2 (1991)  crossref  mathscinet  isi
    14. Lychagin V., Rubtsov V., Chekalov I., “A Classification of Monge-Ampere Equations”, Ann. Sci. Ec. Norm. Super., 26:3 (1993), 281–308  crossref  mathscinet  zmath  isi
    15. Augustin Banyaga, Paul Donato, “Some remarks on the integration of the Poisson algebra”, Journal of Geometry and Physics, 19:4 (1996), 368  crossref  mathscinet  zmath
    16. Belyakov L., Glebsky L., Lerman L., “Abundance of Stable Stationary Localized Solutions to the Generalized 1D Swift-Hohenberg Equation”, Comput. Math. Appl., 34:2-4 (1997), 253–266  crossref  mathscinet  zmath  isi
    17. Koltsova O. Lerman L., “Hamiltonian Dynamics Near Nontransverse Homoclinic Orbit to Saddle-Focus Equilibrium”, Discret. Contin. Dyn. Syst., 25:3 (2009), 883–913  crossref  mathscinet  zmath  isi  elib
    18. Tomasz Rybicki, “Commutators of contactomorphisms”, Advances in Mathematics, 225:6 (2010), 3291  crossref  mathscinet  zmath
    19. Stavros Anastassiou, “Dynamical Systems on the Liouville Plane and the Related Strictly Contact Systems”, Regul. Chaotic Dyn., 21:7-8 (2016), 862–873  mathnet  crossref
    20. Barrientos P.G., Ibanez S., Angel Rodriguez J., “Robust cycles unfolding from conservative bifocal homoclinic orbits”, Dynam. Syst., 31:4 (2016), 546–579  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:95
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021